# SDR SWAA2022020466034

- Difficulty date: January 31, 2022
- Submitted: February 4, 2022
- Operation: Air carrier
- Aircraft: N8316H
- Make and model: Boeing 737-8H4
- Aircraft serial: 36684
- Aircraft time: 31,712 hours, 14,339 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN HAS FILIFORM CORROSION ON EXTERIOR SURFACE AT STA. 909 STR 26R. MRKD (FWD OF WATER SERVICE PANEL 146AR) ; FSELAGE SKIN HAS FILIFORM CORROSION ON EXTERIOR SRFACE AT STA. 909 STR 26R. MRKD (FWD OF WATER SERVICE PANEL 146AR) /
